Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Pregnant, taken MTP kit for abortion, bleeding starts again after ten days, lower back pain. Successful abortion?

I am 22 years old.. I had mtp kit on 16th of feb.. After taking that bleeding starts for 2 days and then it stops.. Now after 10 days bleeding again starts but it is in normal frequency without clotting.. And i am also suffering from lower back pain since 10 days.. Is there something serious problem.. abortion was successful or not.? Please tell me..
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to HCM
If U have taken the MTP KIT before 50 days from the the date of missed period , efficacy is 99%.
Generally after using the MTP kit -which contains mifepristone and misoprostol , they act one by sloughing of your uterine inner layer and one acts by contracting your uterus. That's why u will experience cramping pain until 7 to 10 days. But even after 7 to 10 days bleeding occurs , this is called withdrawal bleeding. This is normal phenomenon .

To confirm whether ur abortion is complete or not, take a sonogram , it is very simple and in expensive test.
Until then use anti-spasmodics and combination of Tranexemic acid +Mefenamic acid combinations.
Hope this will help u..if u require any further me..
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor